# SDR NWAA081909927

- Difficulty date: May 2, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N8920E
- Make and model: Doug DC-9-31
- Aircraft serial: 45835
- Aircraft time: 77,684 hours, 79,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND THE EMERGENCY PATHWAY LIGHTING IN THE FIRST SIX ROWS OF COACH SEATS IN THE CABIN HAD FAILED.  MAINTENANCE REPLACED THE APPLICABLE BATTERIES FOR THE EPSU.  OPERATIONAL CHECK WAS GOOD.
